# SDR DALA2021051002612

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR66 TO FR68 AND Y1292 AFT GALLEY IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE BEAM PER SRM A320 51-72-11. (1802871)
